Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

9 year old, recurring abdominal pain, itchy rash on face, arms. Pain started after taking benadryl. Opinion?

My nine year old daughter has had reoccurring upper abdominal pain over the last 3 weeks. However today has been the worst. It began with a itch rash on her face, arms and legs. I thought maybe it was due to something allergic to so I gave her Benadryl. Within the hour she started complaining of upper abdominal pain. Her stomach seems bloated and warm to the touch. She was slightly warm and complaining of being cold. Not sure if I need to go to ER or wait and see doctor in the morning. She basically has been sleeping all evening.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pediatrician 's  Response
Hi,

Thanks for writing to health care magic.
I can understand your concern.
I feel you should go the ER and get your child examined. Some times serious conditions should be considered. A physical examination by your doctor will rule out such conditions. He may order certain investigations if necessary.
Continue to ask further queries as required.
Hope this helps.
Take care.
Dr Y V Siva Sankara Murty
M.D.(Pediatrics)
Associate Professor of Pediatrics
Answered: Thu, 10 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor